# SDR 08FDEA03414

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974224220
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE HOLE AT CROSSBEAM C 68, Y-525, AFT CARGO COMPARTMENT.  SPLICE REPAIR OF CROSSBEAM PERFORMED IAW SRM 53-10-15 FIG 207.
